# SDR CA991230033

- Difficulty date: November 2, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,941 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036721
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,445 hours, 34,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE AIRCRAFT DEPRESSURIZED. MAINTENANCE REPLACED THE OUTFLOW VALVE.
